MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER
Catalog Number 010116
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient stated they had been using red rubber intermittent catheters, 16fr 010116 for several years.It used to be manufactured in mexico, but now it was manufactured in malaysia.Patient was not happy with the changes since manufacturing location changed.Patient stated the new catheters had a larger eyelet which seemed to get clogged easier.It also seems to have a sharper tip made insertion more difficult.Mexico manufactured lot: nggr2423.Malaysia manufactured lot: ngjw1905.Advised bd's manufacturing procedures are standardized across plants and are based upon the specific product being made.However, the products may appear slightly different.
 
Event or Problem Description
It was reported that the patient stated they had been using red rubber intermittent catheters, 16fr 010116 for several years.It used to be manufactured in mexico, but now it was manufactured in malaysia.Patient was not happy with the changes since manufacturing location changed.Patient stated the new catheters had a larger eyelet which seemed to get clogged easier.It also seems to had a sharper tip made insertion more difficult.Mexico manufactured lot: nggr2423.Malaysia manufactured lot: ngjw1905.Advised bd's manufacturing procedures are standardized across plants and are based upon the specific product being made.However, the products may appear slightly different.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be drainage eyes too large causing insertion difficulty.A review of the device labelling has been conducted for investigation purposes and found adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
COUDE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22496263
Report Number1018233-2025-05822
Device Sequence Number20986466
Product Code KOD
UDI-Device Identifier00801741029875
UDI-Public(01)00801741029875(11)241023(17)281031(10)NGJW1905
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010116
Device Lot NumberNGJW1905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown